Doctor insights on:
Loss Of Use Of Hands
Loss Of Use Of Hands (Overview)
Inability to use the hands
Loss Of Use Of Hands (Overview)
Inability to use the hands
Cause not known: The cause/etiology of MS has not been elucidated. The damage in MS is due to demyelenation of nerve fibers in the central nervous system. It is like losing the insulation on electrical wires and nerve impulses do not travel normally. Depending on the location of the lesions a person may lose the use of hands. Lesions affect legs more than arms. ...Read moreSee 1 more doctor answer
See answer below: Absolutely. The spectrum of MS symptoms is wide and anything can be seen with MS depending on where CNS lesions are located. On occasions, someone may lose function in their hands from MS whether it be secondary to weakness, loss of proprioception or simply from loss of sensation. ...Read moreSee 1 more doctor answer
Lung cancer & COPD: (chronic obstructive pulmonary disease)heart attacks, strokes & bladder cancer all from ciggarettes. Xs alcohol can lead to liver cirrhosis, delerium tremens (dts) if body becomes alcohol dependent & you stop drinking for a while, esophageal varices which can result in massive vomiting of blood & death. ...Read more
Thyroid check: Hyperthyroid can cause all the symptoms you have mentioned. Sensitive TSH and a thyroid panel would be advised. ...Read more
I have a finger that locks closed when i grasp anything and need to know if this is something easily treatable. This has been going on for a year and started with my middle finger and then moved to the third finger. All my fingers on that hand are weaker
Trigger Finger: Most likey reason is that you have a trigger finger (or two). An experienced hand surgeon can help. Sometimes antiinflammatories can help (oral or injectable), and if not, a relatively simple surgical procedure can correct it. The first step however, is to see a hand surgeon and get the correct diagnosis. ...Read moreSee 2 more doctor answers
NOT NECESSARILY: It is imperative to treat ms aggressively, but not take inappropriate risks. The newer more potent agents here and, on the way, are not for everybody, but could be used for most. Tysabri (natalizumab) and gilenya, and soon bg-12 and lemtrada, should be used in far more patients, as would sharply decrease the risk of ultimate disability. Vit d supplements would add protection. No rationale to expect wheelchair. ...Read moreSee 1 more doctor answer
Yes, it can be: Emergency contraception with postinor (not available in the us as this brand name, but available as plan b, Next Choice = Levonorgestrel in the us) can have side effects including nausea (loss of apetite), vomiting, breast tenderness, fatigue, headache-- or cause your period to be early or late. These symptoms go away within a day or so after taking. ...Read more
Lamin A/C mutation: Different mutations within the lamin a/c gene cause different genetic disorders. Lamin a/c is needed to provide stability to the cell. With the particular mutation found in progeria, skin and hair (along with other systems) get damaged. Though i'm not sure, i suspect that rapid cell division makes skin and hair more likely to get damaged sooner from this particular lamin a/c mutation. ...Read more
Experiencing prolonged periods of neuropathy in both hands often resulting in total loss of sensation. diminished range of motion and weakness...
Define "total": Please clarify what you mean by "total". I see that you have had CTR. Does "total" mean that ALL THE FINGERS are involved vs the first 3 fingers of either hand? If it's the first "total" then something other than CTS is happening. Given your comment that there is weakness you should see a Neurologist ASAP. On the hand, if your symptoms are confined to the 3 fingers, it may be recurrent CTS ...Read more
After a treatment for m.S. With acthar i could no longer use my right hand to write. Type of exercises? Now its both hands now! please help
MS attack: I am sorry to hear of your circumstance. Acthar is used as a treatment for an exacerbation of multiple sclerosis. It sounds like the multiple sclerosis attack is associated with your symptoms and not the acthar itself. You might want to meet with your neurologist to make sure there is no other contributory cause (i.e. Infections, b12, vit. D deficiency...). Updated mris, oct may be in order. ...Read moreSee 2 more doctor answers
Left hand and wrist cramping w computer use. Arthritis/ carpel tunnel issues? Very uncomfortable. And more noticeable at night. . . best treatments??
Hand pain cramps: Pain may not be due to carpal tunnel. Carpal tunnel is classically associated with numbness and tingling, however many who have chronic carpal tunnel tend to play down or ignore declining sensation,Nerve pain can show up as an aching dull or sharp persistant unremitting pain. Pain can also be sasocosited with arthritis.SPLINTING not too tight at night can help cts and joint pain. ALSO OTC NSAID'S ...Read moreSee 1 more doctor answer
Prolonged antibiotic: antibiotics can kill off normal bacteria in the GI tract and allow overgrowth of bad bacteria. This causes diarrhea and use of a probiotic can help restore flora of normal bacteria. The most severe consequence of all of this is overgrowth of C. Difficele, which produces a toxin and can make you sick (called pseudomembranous colitis). ...Read more
My hands start shaking when i hold my phone, a cup, a bag, or even a camera. I use. Computer a lot. I'm 20. How to get rid of the shaking? Diet? Med?
- Talk to a doctor live online for free
- What is loss of use of hands?
- Hand tremors alcohol use
- Pharmaceutical uses of hand cream
- Ask a doctor a question free online
- The use of saunas for weight loss
- Uses of zinc for hair loss
- Use of biotin for hair loss
- Loss of use of arms
- Talk to a neurologist online